Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2023 Açık erişimli

On the Generalization of Ostrowski-Type Integral Inequalities via Fractional Integral Operators with Application to Error Bounds

Gauhar Rahman, Miguel Vivas Cortez, Çetin Yıldız, Muhammad Samraiz, Shahid Mubeen, Mansour F. Yassen

FRACTAL AND FRACTIONAL Cilt 7 · Sayı 9 · Makale no 683 · ss. 1–12 · 01.09.2023
DOI ile aç

Özet

The Ostrowski inequality expresses bounds on the deviation of a function from its integral mean. The Ostrowski’s type inequality is frequently used to investigate errors in numerical quadrature rules and computations. In this work, Ostrowski-type inequality is demonstrated using the generalized fractional integral operators. From an application perspective, we present the bounds of the fractional Hadamard inequalities. The results that are being presented involve a number of fractional inequalities that are already known and have been published.

Atıf için künye

Rahman, G., Cortez, M. V., Yıldız, Ç., Samraiz, M., Mubeen, S., & Yassen, M. F. (2023). On the Generalization of Ostrowski-Type Integral Inequalities via Fractional Integral Operators with Application to Error Bounds. FRACTAL AND FRACTIONAL, 7(9), 1–12. https://doi.org/10.3390/fractalfract7090683

BibTeX
@article{rahman2023-146757,
  author = {Rahman, Gauhar and Cortez, Miguel Vivas and Yıldız, Çetin and Samraiz, Muhammad and Mubeen, Shahid and Yassen, Mansour F.},
  title = {On the Generalization of Ostrowski-Type Integral Inequalities via Fractional Integral Operators with Application to Error Bounds},
  journal = {FRACTAL AND FRACTIONAL},
  year = {2023},
  volume = {7},
  number = {9},
  pages = {1--12},
  issn = {2504-3110},
  doi = {10.3390/fractalfract7090683},
  url = {https://akademik.atauni.edu.tr/yayinlar/146757-on-the-generalization-of-ostrowski-type-integral-inequalities-via-fractional}
}